# SDR P5CA9600130

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT RIGHT WING OUTBOARD T/E FOREFLAP BETWEEN FLAP TRACKS NR 7 AND NR 8.  FIBERGLASS REPAIRED IAW SRM 51-40-09.
